# SDR UALA2011122107009

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 85,580 hours, 10,400 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE EICAS MSG 'APU BATTERY CHARGER ' CAME ON.  REPLACED APU BATTERY CHARGER PER MM AND REPLACED APU BATTERY PER MM.  APU OPN CHK'D - OK.  NO MSG FOUND - OK.
